# SDR MALA964970

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3234 - ON CLIMB-OUT FROM BJI, THE NOSE GEAR CONTINUED TO CYCLE IN THE WHEEL WELL AFTER THE GEAR WAS RETRACTED.  MAINTENANCE ADJUSTED THE UPLIMIT SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
